# SDR ASAA2015112713991

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 21,768 hours, 6,570 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 12384
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,773 hours, 6,571 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT ON TAKEOFF LT 18 RT 40 TO 45. CORRECTED TO LT 37, RT 41 BY LEVEL OFF AT FL 350.  ACFT GROUNDED. COMPLIED WITH TASK CARD NG-36WC-00001: ENGINE BLEED AIR SYSTEM HEALTH CHECK.  R & R PRSOV IAW AMM 36-11-04-000-801 AND AMM 36-11-04-400-801. COMPLETED ENGINE BLEED AIR CROSSOVER OPS TEST IAW AMM 36-11-00-710-801.  OPS TEST GOOD. ALL READINGS WITHIN PARAMETERS.  NO FURTHER DEFECTS NOTED.
